Some remarks on representations of jet groups and gauge groups

Abstract : We study irreducible unitary representations of the three first jet (or Leibniz) extensions G k m of a compact group G, focusing on the neighborhood of the trivial representation. We also describe some associated irreducible unitary (continuous tensor product) representations of the gauge (or current) groups of mappings from a Riemannian manifold into G k m.
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01305436
Contributor : Bruno Torrésani <>
Submitted on : Wednesday, March 21, 2018 - 11:43:30 AM
Last modification on : Thursday, September 13, 2018 - 12:08:04 PM
Document(s) archivé(s) le : Thursday, September 13, 2018 - 1:20:28 AM

File

Jet_2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Sergio Albeverio, Bruno Torrésani. Some remarks on representations of jet groups and gauge groups. Journal of Mathematical Physics, American Institute of Physics (AIP), 1994, 35 (9), pp.4897-4908. ⟨10.1063/1.530821⟩. ⟨hal-01305436⟩

Share

Metrics

Record views

275

Files downloads

32